# SDR SWAA2025082708381

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 60,035 hours, 36,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SLIDE NEEDS TO BE REPOSITIONED.   REPOSITIONED FWD SERVICE DOOR SLIDE PER MM 25-66-01 AND MT 725-61-06. OK FOR SERVICE.
